# SDR AUS20020527

- Difficulty date: June 4, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE OVERSPEED. DURING INVESTIGATION AN ANOMALLY WITH THE ORIGINAL BUILD OF THE WIRING LOOMS WAS ALSO FOUND.
